# SDR CA060405005

- Difficulty date: February 13, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A330*
- Aircraft time: 25,392 hours
- Engine: Rroyce RB211*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Canister
- Part number: FRH280002
- Condition: Broken
- Location: Boost Pump
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

FOB 5100 KG WING CROSSFEED SELECTED ON AS PER ATB 376.  FUEL IS 2500KG IN EACH TANK.  NO FUEL IN OUTERS AND TRIM.  ON SHORT FINAL "L TANK LOW FUEL" ON ECAMLTANK INDICATED 1200 KG AND RIGHT TANK 3500 KG REF SNAG 4205167.  FOUND RT WING NR 1 MAIN BOOST PUMP CANNISTER DELIVERY ELBOW BROKEN AT FLANGE CONNECTION TO FUEL FEED MANIFOLD.  NEW ELBOW INSTALLED WITH NEW SEALS.  OPERATION CHECK OF FEED SYSTEM COMPLETED.  CHECKS SERVICEABLE.
